MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; KNEE CEMENTED FEMORAL COMPONENT
Model Number 02.12.0002R
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 april 2021: lot 1902412: (b)(4) items manufactured and released on 18-jul-2019.Expiration date: 2024-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0212fr tibial insert fixed sphere flex size 2/12 mm r (k121416) lot.178755.Batch review performed on 15 april 2021: lot 178755: (b)(4) items manufactured and released on 18-apr-2018.Expiration date: 2023-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
10 months after primary the patient came in reporting discomfort and the surgeon observed that the patient had a flexion contracture.The cause of the flexion contracture is unknown.The surgeon revised the femoral component and insert and added a fluted extension stem.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11769483
Report Number3005180920-2021-00358
Device Sequence Number11644449
Product Code JWH
UDI-Device Identifier07630030825804
UDI-Public07630030825804
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model Number02.12.0002R
Device Catalogue Number02.12.0002R
Device Lot Number1902412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR